American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Crouzeix and V. Thomée. The stability in $L\sb p$ and $W\sp 1\sb p$ of the $L\sb 2$-projection onto finite element function spaces . Math. Comp. 48 (1987) 521-532. MR 878688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John W. Evans, William B. Gragg and Randall J. LeVeque. On least squares exponential sum approximation with positive coefficients . Math. Comp. 34 (1980) 203-211. MR 551298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1